# SDR SWI202405080372

- Difficulty date: March 20, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO  HOLD DOWN PLATE AFT OF CARGO DOOR CORRODED AT FS 581 MARKED   (C-CHECK RO 5/6/2024)    REPLACED FWD CARGO HOLD DOWN PLATE (BRACKET ) WITH NEW PN SH670-33390-2 AT FS 581 BETWEEN STR 22L -23L REF CRJ 700 SRM 51-42-21-001-001-A01 AND DWG SH670-33600 REV AD.COMPLIED WITH 51-900-1002-SKY
